# SDR WX0A071826

- Difficulty date: January 19, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug MD 83
- Aircraft serial: 53296
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

CLIMBING THROUGH FL 220 PRESSURIZATION FAILED CABIN ALT CLIMBING RAPIDLY, NO FLOW HIGH. FOLLOWED QRH LED TO DEPLOYING PAX O2 MASKS.  R & R NR 1 & NR 2 PRESS CONTROLLERS IAW MM 21-32-03.  R & R ONE EACH PRESS CONTROLLER LINE ON NR 1 PRESS CONTROLLER IAW MM 21-32-00.  PERFORMED SYS LEAK CHECK IAW MM 34-11-00 & IAW LOG PG 485750 FOR RE-STOWING OF PAX O2 MASK'S & PANELS IAW TASK CARD I0583501.
